Journal article icon

Journal article

A note on the differences between consecutive primes

Actions


Access Document


Publisher copy:
10.1007/BF01475582

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Goldston, DA More by this author
Publisher:
Springer-Verlag
Journal:
Mathematische Annalen
Volume:
266
Issue:
3
Pages:
317-320
Publication date:
1984-09-05
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
URN:
uuid:9ca2477a-1621-4451-be56-a324a4b9230f
Source identifiers:
17068
Local pid:
pubs:17068
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP